# SDR AALA201705029036

- Difficulty date: May 1, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 32,008 hours, 4,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138501
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT LENS MISSING OUTSIDE OF LAV L53. INSTALLED EMERGENCY LIGHT LENS AT LAV L53.
